Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
it sounds like you are taking these blood pressure medications.
is your blood pressure under control?
why do you want to stop the beta blocker?
what beta blocker are you taking and what dose?
giddy or dizziness?
beta blockers don't typically cause depression.
what is your blood pressure range?
and your heart rate?
these need to be know before you and your doctor can start tapering you off of your beta blocker
your heart rate is low, most likely from the beta blocker
and your blood pressure is pretty good.
beta blockers can cause fatigue.
you might need a separate medication to treat depression if you have depression.
after valve replacement surgery, you want to keep your heart relaxted and your blood pressure low and not beating so fast.
the beta blocker helps with that.
amlodipine is a calcium channel blocker and can help decrease your blood pressure as well.
you should talk to your doctor about switching the amlodipine to something like a lisinopril ACE inhibitor which can help decrease your blood pressure and help improve blood flow to the kidneys.
have you talked to your doctor about switching and stopping your beta blocker?